# SDR DHL2004803546

- Difficulty date: May 12, 2004
- Submitted: May 19, 2004
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 79,338 hours, 29,421 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 5611014453
- Condition: Delaminated
- Location: Lt Wing
- Part time: 79,338 hours, 29,421 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E LWR HONEYCOMB PANEL INTERIOR AND EXTERIOR SKIN DELAMINATED (STA XF 219.000-339.000).  REMOVED AND REPLACED HONEYCOMB PANEL TO LT WING INBD T/E (STA XF 219.000-339.000) IAW DC8 SRM 51-3-0 PG 1.
